# SDR SWAA2024082930691

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N8921Q
- Make and model: Boeing 737-8
- Aircraft serial: 42581
- Aircraft time: 1,522 hours, 809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT INOP<[01] REMOVED AND REPLACED BATTERY PACK FOR COCKPIT FLASHLIGHT IN REF TO AMM 25-64-00. OPS CHECK GOOD AT THIS TIME. MEL 25-64-02A CLEARED; PLACARDS REMOVED.
